E. H. Bareiss, Sylvester's identity and multistep integer-preserving Gaussian elimination, Math. of Comput, vol.22, issue.103, pp.565-578, 1968.
DOI : 10.2307/2004533

S. Basu, R. Leroy, and M. Roy, A bound on the minimum of the real positive polynomial over the standard simplex, 2009.
URL : https://hal.archives-ouvertes.fr/hal-00350115

S. Basu, R. Pollack, and M. Roy, Algorithms in Real Algebraic Geometry, Algorithms & Comput. in Math, vol.10, 2006.
DOI : 10.1007/978-3-662-05355-3

URL : https://hal.archives-ouvertes.fr/hal-01083587

D. N. Bernstein, The number of roots of a system of equations, Functional Analysis and Its Applications, vol.30, issue.2, pp.183-185, 1975.
DOI : 10.1007/BF01075595

H. F. Blichfeldt, A new principle in the geometry of numbers, with some applications, Transactions of the American Mathematical Society, vol.15, issue.3, pp.227-235, 1914.
DOI : 10.1090/S0002-9947-1914-1500976-6

W. D. Brownawell and C. K. Yap, Lower bounds for zero-dimensional projections, Proceedings of the 2009 international symposium on Symbolic and algebraic computation, ISSAC '09, 2009.
DOI : 10.1145/1576702.1576716

URL : http://citeseerx.ist.psu.edu/viewdoc/summary?doi=

M. Burr, S. W. Choi, B. Galehouse, and C. K. Yap, Complete subdivision algorithms, II, Proceedings of the twenty-first international symposium on Symbolic and algebraic computation, ISSAC '08, pp.87-94, 2008.
DOI : 10.1145/1390768.1390783

J. Canny, Generalised characteristic polynomials, Journal of Symbolic Computation, vol.9, issue.3, pp.241-250, 1990.
DOI : 10.1016/S0747-7171(08)80012-0

URL : http://doi.org/10.1016/s0747-7171(08)80012-0

J. F. Canny, The Complexity of Robot Motion Planning, ACM Doctoral Dissertation Award Series, 1987.

D. Cox, J. Little, and D. Shea, Using Algebraic Geometry. Number 185 in GTM, 2005.

C. D. Andrea and I. Z. Emiris, Computing sparse projection operators, Contemporary Mathematics, vol.286, pp.121-140, 2001.

T. Martin, D. Andrea, and C. Krick, Heights of varieties in multiprojective spaces and arithmetic nullstellensatze, Annales Scientifiques de l'ENS, vol.4, pp.549-627, 2013.

J. H. Davenport, Cylindrical algebraic decomposition, School of Math. Sciences, 1988.

A. Eigenwillig, V. Sharma, and C. K. Yap, Almost tight recursion tree bounds for the Descartes method, Proceedings of the 2006 international symposium on Symbolic and algebraic computation , ISSAC '06, pp.71-78, 2006.
DOI : 10.1145/1145768.1145786

I. Z. Emiris, Sparse Elimination and Applications in Kinematics, 1994.

I. Z. Emiris, B. Mourrain, and E. P. Tsigaridas, The DMM bound, Proceedings of the 2010 International Symposium on Symbolic and Algebraic Computation, ISSAC '10, pp.243-250, 2010.
DOI : 10.1145/1837934.1837981

URL : https://hal.archives-ouvertes.fr/inria-00393833

P. Escorcielo and D. Perrucci, On the davenport-mahler bound. arXiv preprint, 2016.
DOI : 10.1016/j.jco.2016.12.001

URL : http://arxiv.org/abs/1606.06572

I. M. Gelfand, M. M. Kapranov, and A. V. Zelevinsky, Discriminants, Resultants and Multidimensional Determinants, 1994.
DOI : 10.1007/978-0-8176-4771-1

M. Giusti and J. Heintz, La détermination des points isolés et de la dimension d'une variété algébrique peut se faire en temps polynomial, Proc. Int. Meeting on Commutative Algebra, 1993.

L. González-vega and G. Trujillo, Multivariate Sturm-Habicht sequences: Real root counting on n-rectangles and triangles. Real Algebraic and Analytic Geometry (Segovia, 1995), Rev. Mat. Univ. Complut. Madrid, vol.10, pp.119-130, 1997.

G. Jeronimo and D. Perrucci, On the minimum of a positive polynomial over the standard simplex, Journal of Symbolic Computation, vol.45, issue.4, pp.434-442, 2010.
DOI : 10.1016/j.jsc.2010.01.001

J. R. Johnson, Algorithms for Polynomial Real Root Isolation, 1991.
DOI : 10.1007/978-3-7091-9459-1_13

A. Kobel and M. Sagraloff, Improved complexity bounds for computing with planar algebraic curves, J. Complexity, issue.2, pp.31-2015

T. Krick, L. M. Pardo, and M. Sombra, Sharp estimates for the arithmetic Nullstellensatz, Duke Math. J, vol.109, issue.3, pp.521-598, 2001.

A. Mantzaflaris, B. Mourrain, and E. P. Tsigaridas, Continued fraction expansion of real roots of polynomial systems, Proceedings of the 2009 conference on Symbolic numeric computation, SNC '09, pp.85-94, 2009.
DOI : 10.1145/1577190.1577207

URL : https://hal.archives-ouvertes.fr/inria-00387399

M. Mignotte, Mathematics for Computer algebra, 1991.
DOI : 10.1007/978-1-4613-9171-5

M. Mignotte, On the distance between the roots of a polynomial, Applicable Algebra in Engineering, Communication and Computing, vol.33, issue.145, pp.327-332, 1995.
DOI : 10.1007/BF01198012

M. Mignotte and D. , Polynomials: An algorithmic approach, 1999.

P. S. Milne, On the solution of a set of polynomial equations, Symbolic & Numerical Computation for AI, pp.89-102, 1992.

P. Pedersen, Counting real zeros, 1991.

P. Pedersen, M. Roy, and A. Szpirglas, Counting real zeros in the multivariate case, Computational Algebraic Geometry, pp.203-224, 1993.
DOI : 10.1007/978-1-4612-2752-6_15

S. M. Rump, Polynomial minimum root separation, Mathematics of Computation, vol.33, issue.145, pp.327-336, 1979.
DOI : 10.1090/S0025-5718-1979-0514828-8

URL : http://tubdok.tub.tuhh.de/bitstream/11420/305/1/Ru79.pdf

M. Sombra, The height of the mixed sparse resultant, American Journal of Mathematics, vol.126, issue.6, pp.1253-1260, 2004.
DOI : 10.1353/ajm.2004.0050

URL : https://hal.archives-ouvertes.fr/hal-00119390

E. P. Tsigaridas and I. Z. Emiris, On the complexity of real root isolation using continued fractions, Theoretical Computer Science, vol.392, issue.1-3, pp.158-173, 2008.
DOI : 10.1016/j.tcs.2007.10.010

URL : https://hal.archives-ouvertes.fr/inria-00116990

J. Yakoubsohn, Numerical analysis of a bisection-exclusion method to find zeros of univariate analytic functions, Journal of Complexity, vol.21, issue.5, pp.652-690, 2005.
DOI : 10.1016/j.jco.2005.06.007

C. K. Yap, Fundamental Problems of Algorithmic Algebra, 2000.